On Hermite-Fejér interpolation

Abedallah Rababah, Zakia Hammouch

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper, the Hermite-Fejér interpolations are studied over the roots of some classes of orthogonal polynomials. In particular, the Hermite-Fejér interpolations to functions of bounded variation and functions with derivatives of bounded variations are investigated. New related results and open problems are stated.

Original languageEnglish
Title of host publicationInternational Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2017
EditorsCharalambos Tsitouras, Theodore Simos, Theodore Simos, Theodore Simos, Theodore Simos, Theodore Simos
PublisherAmerican Institute of Physics Inc.
ISBN (Electronic)9780735416901
DOIs
Publication statusPublished - Jul 10 2018
Externally publishedYes
EventInternational Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2017 - Thessaloniki, Greece
Duration: Sep 25 2017Sep 30 2017

Publication series

NameAIP Conference Proceedings
Volume1978
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Conference

ConferenceInternational Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2017
Country/TerritoryGreece
CityThessaloniki
Period9/25/179/30/17

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'On Hermite-Fejér interpolation'. Together they form a unique fingerprint.

Cite this